# SDR SIMA20250102001

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 22,223 hours, 14,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN NEAR FLOOR BY THE FWD FLIGHT ATTENDANT SEAT, INOP. SPLICE P1875 PER WM 33-50-50, NOT SEATED PROPERLY. RESEATED SPLICE IAW EMB 175 SWPM 20-41-20. OPS CHECK GOOD IAW EMB 175 AMM 33-50-00
